# SDR RAIA00605002

- Difficulty date: May 1, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 18,192 hours, 17,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3526 -RIC- EMERGENCY ESCAPE LIGHTS INOP MAINTENANCE OPERATIONAL CHECKED -GOOD.
